MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TOTAL PSA REAGENT KIT; PROSTATIC SPECIFIC ANTIGEN (PSA)

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TOTAL PSA REAGENT KIT; PROSTATIC SPECIFIC ANTIGEN (PSA)
Catalog Number 07P92-30
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.There is no further patient information provided due to privacy issues.This report is being filed on an international product, list number 7p92 that has a similar product distributed in the us, list number 6c06.
 
Event or Problem Description
The customer reported falsely elevated alinity i total psa results on one patient.The results provided were: on (b)(6) 2019 sid (b)(4) = 4.96ug/l (diagnostic range 0.0 - 3.9ug/l).The patient is being monitored post prostate cancer treatment and his previous results were less than 0.01ug/l.Repeat sample on (b)(6) 2020 = less than 0.01ug/l.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
A review of complaint tickets for the assay nor testing could be completed as the lot is unknown.A review of complaints determined there are no trends for the product for the complaint issue.Return testing was not completed as returns were not available.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the alinity i total psa assay.
 
Additional Manufacturer Narrative
Suspect medical device, 4.Catalog# from 07p92-31 to 07p92-30; udi from (b)(4) to (b)(4).

Brand Name
ALINITY I TOTAL PSA REAGENT KIT
Common Device Name
PROSTATIC SPECIFIC ANTIGEN (PSA)
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
finisklin business park
diagnostics division
sligo NA
EI  NA
MDR Report Key9695211
Report Number3008344661-2020-00014
Device Sequence Number11353343
Product Code MTF
UDI-Device Identifier00380740158323
UDI-Public00380740158323
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07P92-30
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/21/2020
Supplement Date Received by Manufacturer02/12/2020
03/19/2020
Initial Report FDA Received Date02/11/2020
Supplement Report FDA Received Date03/05/2020
03/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALINITY I PROCESSING MODULE, LN 03R65-01,; ALINITY I PROCESSING MODULE, LN 03R65-01,; ALINITY I PROCESSING MODULE, LN 03R65-01,; SERIAL # (B)(6) ; SERIAL # (B)(6) ; SERIAL # AI01139
Patient Age65 YR